Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Involutions on Dold manifolds
HTML articles powered by AMS MathViewer

by Charles F. Peltier and R. Paul Beem PDF
Proc. Amer. Math. Soc. 85 (1982), 457-460 Request permission

Abstract:

Using the techniques of Bredon, some results are obtained concerning the possible cohomology of the fixed set of a smooth involution on a Dold manifold.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57S25
  • Retrieve articles in all journals with MSC: 57S25
Additional Information
  • © Copyright 1982 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 85 (1982), 457-460
  • MSC: Primary 57S25
  • DOI: https://doi.org/10.1090/S0002-9939-1982-0656123-4
  • MathSciNet review: 656123